# SDR CA021204003

- Difficulty date: November 14, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Socata TBM 700
- Propeller: Hartzl HCE4N3
- System (JASC): 6111 · Propeller Blade Section
- Part: Dowel Pin
- Part number: A65
- Condition: Broken
- Location: Counterweight
- Component: Blade, Hartzl
- Component part number: E9083SJ
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERHAUL A BROKEN COUNTERWEIGHT DOWEL PIN WAS DISCOVERED. NEW INSTALLED.
